Man Says His Skin Darkened After He Started Taking Prozac

A Louisiana man claims his skin complexion started to darken after he started taking Prozac last year. Tyler Monk shared his condition on TikTok and it’s creating a storm of intrigue.

The 34-year-old father of two told Inside Edition that his complexion began to slowly change to a dark gray tone last year after he started taking the widely used antidepressant. 

@emymonk4 Medication turned him grey!! #depressionanxiety #medication #medicalmystery #fyp #DoritosDareToBeBurned #mentalhealthmatters #doctorsoftiktok ♬ original sound – Emily Monk

“My wife started to notice on my face and on my neck, my ears and also my hands are real bad,” Monk said.

At first, the transition was gradual but over time he became even darker. Monk also says his doctors are baffled by his condition.

Dermatologist Dr. Doris Day says the condition could be caused by photosensitivity from Prozac or “another chemical that he’s been exposed to.”

“It’s just stressful not knowing really what’s going on and why my situation hasn’t improved,” Monk said.

Monk is now reaching out on social media, wondering if anyone out there is experiencing the same startling transition. 

The couple says they found two other people with the same condition and have planned a Zoom call in the hopes of getting more information.

Original Article

Leave a Reply

%d bloggers like this: